Sharon Osbourne spoke with the Daily Mail about her experience using the buzzy weight-loss drug Ozempic.
She told the outlet she started using it last December, and lost 42 pounds.
Osbourne, 71, said she "couldn't stop losing weight."
Sharon Osbourne is speaking out about her experience with Ozempic, as well as the drug's downsides.
In an interview with the Daily Mail, published Friday, Osbourne said she started taking Ozempic — a diabetes drug that also causes weight loss, as Business Insider previously reported — last December. In less than a year, she said, she lost 42 pounds.
Her advice? Be careful when using the drug for weight loss.
"I'm too gaunt and I can't put any weight on," Osbourne, 71, said. "I want to, because I feel I'm too skinny. I'm under 100lb and I don't want to be. Be careful what you wish for."
"You can lose so much weight and it's easy to become addicted to that, which is very dangerous," she continued. "I couldn't stop losing weight and now I've lost 42lb and I can't afford to lose any more."
"I started on Ozempic last December and I've been off it for a while now, but my warning is don't give it to teenagers, it's just too easy," she continued.
Ozempic, as Business Insider reported in March, is the brand name for semaglutide, an FDA-approved drug used to treat diabetes. In the past year, the drug has boomed in popularity, with people — including celebrities — scrambling to get ahold of it.
Dozens of A-listers have admitted to using semaglutide, including Elon Musk, Charles Barkley, and Amy Schumer, among others.
Some, like Schumer, said they had to stop taking Ozempic when it made them sick. Others, like Khloe Kardashian, have denied using the drug.
"Let's not discredit my years of working out," Kardashian wrote in response to an Instagram comment suggesting she used the medication. "I get up 5 days a week at 6am to train. Please stop with your assumptions. I guess new year still means mean people."
Despite all the buzz around Ozempic, some people may see a downside to the medication: "Ozempic face."
In a January interview with Business Insider, cosmetic dermatologist Dr. Paul Jarrod Frank said he coined the term after repeatedly seeing patients with thin, gaunt faces.
Frank said that Ozempic face could be caused by losing a lot of fat quickly, causing one's face to sag. It's most common in patients who are 40 and older, whose skin is losing elasticity and is more prone to sagging, he added.
"I think a combination of age and the rapidity of the weight loss is what's causing what I call 'Ozempic face,'" Frank said. "When you meet someone that you saw not too long ago and they've [suddenly] lost a lot of weight, particularly in that area, it's kind of like a telltale sign."
Read the original article on Insider